MedicGo
[Hypereosinophilic syndrome. Centrifugal annular erythema as an initial manifestation].
Metadata
JournalMed Cutan Ibero Lat AmNot FoundDate
1978
Type
Journal Article
English Abstract
Case Report
Volume
1978 / 6 : 267-72
Author
Woscoff A , Dancziger E , Zamparo DI
Doi
Not Found
PMIDMESH
Eosinophils
Erythema
Female
Histamine H1 Antagonists
Humans
Leukocyte Count
Middle Aged
Prednisone
Abstract
Several closely related conditions make up the idopathic hypereosinophilic syndrome. This syndrome is characterized by persistent and prolonged eosinophilia. The most frequent lesions are in the hematologic, neurologic and gastrointestinal systems. A case is reported in which the initial complaint was an erythema annulare centrifugum.
Fav
Like
Download
Share
Export
Cite
M
Med Cutan Ibero Lat AmMedicina cutanea ibero-latino-americana
Metadata
Location
From

No Data

© 2017 - 2020 Medicgo
Powered by some medical students